American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[2] A. P. Isaev and A. I. Molev. Fusion procedure for the Brauer algebra. St. Petersburg Math. J. 22 (2011) 437-446. MR 2729943.
Abstract, references, and article information   
View Article: PDF

[3] John Baez and John Huerta. The algebra of grand unified theories. Bull. Amer. Math. Soc. 47 (2010) 483-552. MR 2651086.
Abstract, references, and article information
View Article: PDF

[4] Siu-Hung Ng and Peter Schauenburg. Central invariants and higher indicators for semisimple quasi-Hopf algebras. Trans. Amer. Math. Soc. 360 (2008) 1839-1860. MR 2366965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. I. Gurevich, P. N. Pyatov and P. A. Saponov. Cayley--Hamilton theorem for quantum matrix algebras of $GL(m|n)$ type. St. Petersburg Math. J. 17 (2006) 119-135. MR 2140677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steffen König and Changchang Xi. A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001) 1489-1505. MR 1806731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF

[8] Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 24-34. MR 1679455.
Abstract, references, and article information   
View Article: PDF

[9] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1